MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® TAG® Thoracic Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® TAG® Thoracic Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number TAC084520A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6), 2026, the patient underwent an endovascular reintervention to treat a type ia endoleak associated with a previously implanted gore® tag® thoracic branch endoprosthesis (tbe).To address the endoleak, the physician elected to reline the previously implanted zone 2 tbe with a zone 0 tbe.As part of the repair, the side branch needed to be extended beyond the distal end of the newly implanted zone 0 tbe component.A gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn device) and a gore® viabahn® fortegra venous stent (fortegra device) were deployed through the portal of the previously implanted zone 2 tbe and extended below the trailing end of the zone 0 tbe.The physician elected to use the viabahn device and the fortegra device to reinforce the tbe side branch and aid in radial force.During the procedure, the viabahn device was implanted fist then the fortegra device.When withdrawing the fortegra delivery catheter, the catheter tip appeared to have gotten stuck on the viabahn device and pulled on both the viabahn device and fortegra device back, creating a gap.The physician was unable to remove the fortegra delivery catheter from the original access point (groin) and needed to get brachial access to provide enough wire support to push the fortegra delivery catheter out.Eventually, the fortegra delivery catheter was pulled out through the groin.To address the gap, an additional viabahn device was implanted.The procedure was completed and the patient was doing well.On (b)(6), 2026, the patient had a watershed infarct stroke.It was reported the stroke was not related to the procedure or devices implanted.All of the blood vessels feeding the brain are intact and are receiving good blood flow based on the ct imaging they did after the stroke.According to the physician, the watershed infarct was due to the intensivist giving too many diuretics which dehydrated the patient to the point where his blood pressure dropped to 60/30.It was at this point that the patient had a stroke from a watershed infarct.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® Thoracic Branch Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Woody Springs B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50075152
Report Number2017233-2026-07840
Device Sequence Number13325147
Product Code MIH
UDI-Device Identifier00733132654253
UDI-Public(01)00733132654253(17)290127
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC084520A
Device Lot Number31541435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale